Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 18, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jun 25, 2014, 8:18 PM CDT for Bexar County, Texas. It took effect at Jun 26, 2014, 12:48 AM CDT. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2014, 8:18 PM CDT (01:18 UTC)
- In effect from
- Jun 26, 2014, 12:48 AM CDT
- Expired
- Jun 26, 2014, 1:05 PM CDT
- In force
- 12 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Bexar County, TX
The radar
The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Salado Creek at Loop 13 (SACT2). The gauge peaked at 17.77 ft at Jun 25, 2014, 10:00 PM CDT.
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08178800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
899
WGUS44 KEWX 260118
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
818 PM CDT WED JUN 25 2014
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
SALADO CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC029-261805-
/O.NEW.KEWX.FL.W.0018.140626T0548Z-140626T1805Z/
/SACT2.1.ER.140626T0548Z.140626T0600Z.140626T0605Z.NO/
818 PM CDT WED JUN 25 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR THE SALADO CREEK AT LOOP 13.
* FROM LATE TONIGHT TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 PM WEDNESDAY THE STAGE WAS 15.1 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE CREEK LEVEL WILL RISE TO CREST AROUND 18 FEET EARLY THURSDAY
MORNING THEN BEGIN FALLING.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING REACHES NUMEROUS ACCESS AND
SECONDARY ROADS AND LOW BRIDGES.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 17.2 FEET ON JUL 5
2002.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME THU FRI SAT SUN MON
SAN ANTONIO RIVER
SALADO CREEK AT 15 18 15.1 WED 07 PM 12.0 6.5 6.5 6.5 6.5
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$1 follow-up statement
399
WGUS84 KEWX 260723
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
223 AM CDT THU JUN 26 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
SALADO CREEK AT SALADO CREEK AT LOOP 13 AFFECTING BEXAR COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC029-260753-
/O.CAN.KEWX.FL.W.0018.000000T0000Z-140626T1805Z/
/SACT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
223 AM CDT THU JUN 26 2014
THE FLOOD WARNING IS CANCELLED FOR
THE SALADO CREEK AT SALADO CREEK AT LOOP 13.
* AT 2:15 AM THURSDAY THE STAGE WAS 15.3 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 17.9 FEET. THE RIVER WILL
CONTINUE TO FALL TO BELOW ACTION STAGE BY DAWN ON THURSDAY. THE RIVER WILL FALL
TO 6.5 FEET BY FRIDAY MORNING.
* IMPACT...AT 18.0 FEET...MINOR LOWLAND FLOODING REACHES NUMEROUS ACCESS AND
SECONDARY ROADS AND LOW BRIDGES.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME THU FRI SAT SUN MON
SALADO CREEK AT 15 18 15.3 THU 02 AM 12.0 6.5 6.5 6.5 6.5
&&
LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 25, 7:23 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 25, 7:23 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 723 PM CDT WED JUN 25 2014 .UPDATE... INCREASED POPS ACROSS THE EASTERN TWO-THIRDS OF SOUTH CENTRAL TEXAS AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA THIS EVENING. STORMS ARE STRONGER AND MOVING SOUTH TO THE WEST OF THE UPPER DISTURBANCE AXIS AND TO THE NORTH AND NORTHEAST EAST OF IT. LOCALLY RAIN IS POSSIBLE WITH SOME OF THESE STORMS PRODUCING RAINFALL AMOUNTS OF 1 TO 2 INCHES. HIRES MODELS SUGGEST STORMS TO DISSIPATE AROUND MIDNIGHT TONIGHT. UPDATED ZONES FORECAST ALREADY OUT. && .PREV DISCUSSION... /ISSUED 640 PM CDT WED JUN 25 2014/ AVIATION... SEVERAL AREAS OF CONVECTION CONTINUE THIS EVENING. WILL CONTINUE VCTS FOR KSAT AND KSSF FOR A COUPLE OF MORE HOURS AND REASSESS. THE SAN ANTONIO METRO REMAINS ON THE WESTERN END OF CONVECTION ASSOCIATED WITH A NORTHWARD SURGING BOUNDARY. CONVECTION HAS ENDED FOR KAUS AND WILL NOT MENTION ANYTHING IN THE EVENING HOURS. A RETURN OF MVFR AND IFR IS EXPECTED OVERNIGHT AS RICH LOW LEVEL MOISTURE REMAINS IN PLACE ACROSS SOUTH CENTRAL TEXAS. HIGH-RES MODELS CONTINUE TO SHOW ANOTHER ROUND OF CONVECTION AROUND DAYBREAK SIMILAR TO THIS MORNING. THE MORNING CONVECTION SHOULD END AROUND LATE MORNING. WILL HANDLE THIS WITH VCTS AT THE I-35 TAF SITES WITH A TEMPO FOR THE SAN ANTONIO SITES. CONFIDENCE IS TOO LOW TO MENTION AFTERNOON CONVECTION. AFTERNOON CHANCES WILL BE DEPENDENT ON DESTABILIZATION AND THE STRENGTH OF THE SEABREEZE BOUNDARY MOVING INTO THE CWA IN THE AFTERNOON. HAMPSHIRE PREV DISCUSSION... /ISSUED 330 PM CDT WED JUN 25 2014/ SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CONTINUED ACROSS SOUTH CENTRAL TEXAS DUE TO A MOIST AIRMASS (PWS 1.7 TO 2 INCHES) WITH INSTABILITY DEVELOPING DUE TO SOLAR HEATING UNDERNEATH AN UPPER LEVEL TROUGH CENTERED OVER CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS WILL DECREASE THIS EVENING AS THE AIRMASS STABILIZES SOMEWHAT WITH SUNSET. THE TROUGH WILL NOT MOVE MUCH OVERNIGHT INTO THURSDAY AND MAY EVEN GET REENERGIZED BY AN UPPER LEVEL SHORT-WAVE MOVING INTO WEST TEXAS THIS AFTERNOON. THE MOIST AIRMASS REMAINS NEAR AND TO THE EAST OF THE TROUGH. EXPECT SHOWERS AND THUNDERSTORMS TO REDEVELOP TOWARD MORNING SIMILAR TO EARLIER TODAY AND ALONG AN ENHANCED SEABREEZE DURING THE AFTERNOON. THERE COULD BE SOME LOCALLY HEAVY RAINFALL THAT MAY CAUSE SOME FLOODING PROBLEMS. THE SHOWERS AND THUNDERSTORMS DECREASE THURSDAY EVENING AS THE AIRMASS AGAIN STABILIZES. LONG TERM (FRIDAY THROUGH WEDNESDAY)... MODELS CONTINUE THEIR TRENDS TO WEAKEN THE TROUGH INTO A SHEAR AXIS WHILE STRENGTHENING THE SUBTROPICAL RIDGE OVER THE SOUTHWESTERN STATES. THE AIRMASS ALOFT SLOWLY DRIES WITH WARMING MID LEVEL TEMPERATURES OVER THE NEXT FEW DAYS. SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS FRIDAY INTO THIS WEEKEND DURING THE DAYTIME INTO EVENING HOURS AS WEAK TROUGHING AND INSTABILITY REMAINS. SHOWERS AND THUNDERSTORMS WILL BECOME MAINLY FORCED BY THE SEABREEZE AND CONFINED TO AREAS NEAR THE COASTAL PLAINS NEXT WEEK AS THE RIDGE BUILDS EAST INTO TEXAS. CLIMATE... SAN ANTONIO INTERNATIONAL AIRPORT HAS RECORDED 2.98 INCHES OF RAIN AS OF 11 AM. THE RECORD FOR TODAY JUNE 25TH IS 3.27 SET IN 1973. FOR JUNE...IT IS THE 12TH WETTEST DAY ON RECORD. IT IS POSSIBLE THAT THE RECORD WILL BE BROKEN. IF THE RECORD IS BROKEN...IT WILL CLIMB INTO THE TOP 5 FOR ANY JUNE DAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 90 74 92 76 / 30 40 20 20 10 AUSTIN BERGSTROM INTL AIRPORT 72 90 74 92 76 / 40 40 20 20 10 NEW BRAUNFELS MUNI AIRPORT 72 90 73 93 75 / 40 50 20 20 10 BURNET MUNI AIRPORT 71 88 72 90 74 / 30 30 10 10 10 DEL RIO INTL AIRPORT 75 94 76 95 77 / 20 - - - - GEORGETOWN MUNI AIRPORT 72 89 73 90 74 / 30 40 20 20 10 HONDO MUNI AIRPORT 73 92 73 93 75 / 40 30 20 20 - SAN MARCOS MUNI AIRPORT 72 90 73 92 75 / 40 50 20 20 10 LA GRANGE - FAYETTE REGIONAL 75 89 75 91 76 / 40 60 20 40 20 SAN ANTONIO INTL AIRPORT 75 90 75 92 76 / 40 50 20 20 10 STINSON MUNI AIRPORT 75 90 75 92 76 / 40 50 20 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...29 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 25, 4:14 AM CDT, 16 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 414 AM CDT WED JUN 25 2014 TXZ171>173-183>194-202>209-217>225-228-260915- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 414 AM CDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... TODAY THROUGH EARLY THIS EVENING...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVER THE EASTERN TWO-THIRDS OF SOUTH CENTRAL TEXAS. A FEW THUNDERSTORMS COULD TRAIN OVER THE SAME AREAS AND PRODUCE HEAVY DOWNPOURS OF 1 TO 2 INCHES. MINOR FLOODING OF POOR DRAINAGE AREAS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jun 25, 5:52 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 552 PM CDT WED JUN 25 2014 TXZ185>187-252315- BANDERA-KERR-REAL- 552 PM CDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN BANDERA... EXTREME NORTHEASTERN REAL AND WESTERN KERR COUNTIES UNTIL 615 PM CDT... AT 550 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR KERR WILDLIFE MANAGEMENT AREA...OR 23 MILES WEST OF KERRVILLE...MOVING SOUTHWEST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF CENTRAL KERR...EXTREME NORTHEASTERN REAL AND EXTREME NORTHWESTERN BANDERA COUNTIES. THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS. LAT...LON 2990 9957 3010 9974 3022 9949 3008 9936 TIME...MOT...LOC 2252Z 053DEG 3KT 3009 9951
Local storm report, Jun 25, 6:08 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
608 PM CDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM FLASH FLOOD PLEASANTON 28.96N 98.49W
06/25/2014 ATASCOSA TX LAW ENFORCEMENT
6-8 VEHICLES STRANDED WITH WATER UP TO THE
HEADLIGHTS...SEVERAL ROADS CLOSED IN THE TOWN WITH WATER
2 AND A HALF FEET DEEP IN PLACES
&&
EVENT NUMBER EWX1400604
SBSLocal storm report, Jun 25, 6:15 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
615 PM CDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM FLASH FLOOD PLEASANTON 28.96N 98.49W
06/25/2014 ATASCOSA TX LAW ENFORCEMENT
HIGHWAY 281 IN TOWN IS FLOODED WITH A FEW FEET OF WATER
ACROSS THE ROADWAY
&&
EVENT NUMBER EWX1400605
SBSSpecial weather statement, Jun 25, 7:50 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 750 PM CDT WED JUN 25 2014 TXZ203-260130- UVALDE- 750 PM CDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UVALDE COUNTY UNTIL 830 PM CDT... AT 747 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES SOUTH OF UTOPIA...OR 17 MILES SOUTH OF VANDERPOOL...MOVING SOUTH AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... KNIPPA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2923 9953 2934 9978 2959 9963 2953 9943 TIME...MOT...LOC 0051Z 019DEG 14KT 2948 9957
Special weather statement, Jun 25, 8:04 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 804 PM CDT WED JUN 25 2014 TXZ184-260145- EDWARDS- 804 PM CDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN EDWARDS COUNTY UNTIL 845 PM CDT... AT 800 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES WEST OF BARKSDALE...OR 20 MILES SOUTH OF ROCKSPRINGS...MOVING SOUTHWEST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF SOUTHERN EDWARDS COUNTY. LAT...LON 2976 10006 2963 10008 2963 10035 2984 10022 TIME...MOT...LOC 0105Z 024DEG 11KT 2971 10017
Special weather statement, Jun 25, 8:16 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 816 PM CDT WED JUN 25 2014 TXZ203-218-260200- UVALDE-ZAVALA- 816 PM CDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ZAVALA AND SOUTHERN UVALDE COUNTIES UNTIL 900 PM CDT... AT 812 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR KNIPPA...OR 10 MILES NORTHEAST OF UVALDE... MOVING SOUTHWEST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... UVALDE... LA PRYOR... WASHER... LAT...LON 2879 9982 2891 10007 2939 9972 2930 9954 TIME...MOT...LOC 0117Z 029DEG 28KT 2926 9968
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:01 PM CDT | Areal Flood Advisory | EWX | Real | 119 min |
| Jun 25, 7:16 PM CDT | Flash Flood Warning | EWX | Real | 119 min |
| Jun 25, 7:50 PM CDT | Special Weather Statement | EWX | Uvalde | 40 min |
| Jun 25, 8:02 PM CDT | Areal Flood Advisory | EWX | DeWitt, Lavaca | 118 min |
| Jun 25, 8:04 PM CDT | Special Weather Statement | EWX | Edwards | 41 min |
| Jun 25, 8:16 PM CDT | Special Weather Statement | EWX | Zavala | 44 min |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.